# SDR FDEA201303260667

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 43,287 hours, 10,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 4059031901
- Part serial: 33809519
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SWITCH OFF, LIGHTS INOPERATIVE.  R & R AIR SYSTEM CONTROL PANEL REF AMM 24-08-02-4. EMERGENCY POWER OFF LIGHT CHECKED GOOD. PERFORMED OPERATIONAL CHECKS IAW AMM 24-08-02-5. CHECKED GOOD EXCEPT FOR SMOKE TEST.  RAN ENGINES PER JRH AND PERFORMED SMOKE TEST PER AMM 24-08-02-5.ALL CHECKED NORMAL. ACFT OK FOR SERVICE.
